# SDR TAMF2011FA0000165

- Difficulty date: October 1, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767241
- Aircraft serial: 23804
- Aircraft time: 89,638 hours, 32,375 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORT: THE CABIN FILLED WITH SMOKE SMELLING LIKE BURNED HYD FLUID.  AFTER 2 MIN SMOKE DISSIPATED.  PERFORMED SMOKE OR FUMES IN THE CABIN INSPECTION IAW AMM 05-51-56, PG 201 AND FIM 21-00-21, PG 101-105.  NO DISCREPANCIES NOTED.
